Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with asthma. Theoasthaline prescribed with rotahaler seraflo. Sudden decrease in hemoglobin level and increased uric acid and TSH levels. Why?

I was detected with ASTHAMA and doctor prescribed Theo-asthalene along with rotahaler sera flo 25o and asthalene to intake by rota haler. Surprisingly after starting with theo asthalene, my heomoglobin droped from 12.7 to 9.6 . also uric acid level reached to 7.1 with increase of TSH at border limit. Also developed terrible Leg and hand cramping, triggered fingers etc. I took theo asthalene for 2 months, finally I had stopped it. I am still suffering from cramp problem pls advise\I am 68+ old and live in Kolkata, s,r,das
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

Your cramping etc. is all due to excess theoasthalin/ asthalin+ salmeterol (all together??!).
This is not advisable.
Continue only Seroflo in minimum required dosage daily to control symptoms.

Haemoglobin drop is not explained.
Please verify if you have other concomittent heart and other disorders.
Do you get swollen legs/ankles?
Associated heart failure should be sought.

Recheck your levels after a week and see.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
allerg asthalim
sfter stop of medicine it takes 3 -6 wk to become normal
advice hydrotherapy
tab singulr 10 mgm bd
go for allergy tests andstart slit
you will get cure
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor